I Need a Calmative!
OK, so this is going to be one of THOSE mornings…
Slept great last night. Not feeling particularly stressed or anything. But I think I have what “Dr. Nick Riveria” called “bonus eruptus”, that is… “a terrible condition where the skeleton tries to leap out of the mouth and escape the body”.
Actually, I feel like I might be sliding towards some sort of dyskinesa. I recall the “higgledy-jiggles” I had when the deep brain stimulation devices needed to be recalibrated, and this feels like an early version thereof. I’m having trouble sitting up straight, my arms and legs feel like lead weights, and there’s that general “ants in the pants” feeling.
(Gotta dance! Gotta dance!)
If it’s the re-emergence of true dyskinesia, this would be the time for it. I took my first Stalevo of the day at about 6:30, so we’re about 3 hours into the dosage. And, from what I understand, dyskinesia hits when your blood level of levodopa is at its highest.
Now, the muscles in my right forearm are cramping. My right hand is shaking. It’s hard to keep both hands in the correct position for typing.
There’s only one thing to do at time like this. Stop typing and eat some cake.